Convergence of solutions of backward stochastic equations

Authors

  • I. A. Erisova

Abstract

We establish conditions for the weak convergence of solutions of backward stochastic equations in the case of the weak convergence of coefficients.

Published

25.07.2009

Issue

Section

Research articles

How to Cite

Erisova, I. A. “Convergence of Solutions of Backward Stochastic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 7, July 2009, pp. 922-38, https://umj.imath.kiev.ua/index.php/umj/article/view/3067.